MAUDE Adverse Event Report: CYBERONICS - HOUSTON PULSE GEN MODEL 105; GENERATOR

CYBERONICS - HOUSTON PULSE GEN MODEL 105; GENERATOR
Model Number 105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or "malfunctions".These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient reports an increase in breakthrough seizures.The patient is referred for battery replacement as a result of this increased seizures.No other relevant information has been received to date.No known surgical intervention has occurred to date.

Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
CYBERONICS - HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21282807
Report Number1644487-2025-00089
Device Sequence Number9320479
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/09/2016
Device Model Number105
Device Lot Number203093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale